Mixed Automorphic Forms and Invariants of Elliptic Surfaces.
Mathematische Annalen, Tome 271 (1985), pp. 53-80
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
geometric genus of elliptic surface, automorphic cusp form, Hodge filtration, mixed automorphic form
@article{MAN_1985__271_163952,
author = {Werner Meyer and Bruce Hunt},
title = {Mixed {Automorphic} {Forms} and {Invariants} of {Elliptic} {Surfaces.}},
journal = {Mathematische Annalen},
pages = {53--80},
year = {1985},
volume = {271},
zbl = {0533.14019},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__271_163952/}
}
Werner Meyer; Bruce Hunt. Mixed Automorphic Forms and Invariants of Elliptic Surfaces.. Mathematische Annalen, Tome 271 (1985), pp. 53-80. http://geodesic.mathdoc.fr/item/MAN_1985__271_163952/